BibTeX record journals/ijon/CorwinLO98

download as .bib file

@article{DBLP:journals/ijon/CorwinLO98,
  author    = {Edward M. Corwin and
               Antonette M. Logar and
               William J. B. Oldham},
  title     = {A proof of the non-existence of a bounded-derivative continuous model
               for a discrete chaotic system},
  journal   = {Neurocomputing},
  volume    = {20},
  number    = {1-3},
  pages     = {163--171},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0925-2312(98)00009-5},
  doi       = {10.1016/S0925-2312(98)00009-5},
  timestamp = {Sat, 20 May 2017 00:24:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijon/CorwinLO98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier